Alert archive / Texas / Flash Flood Warnings in 2014
Flash Flood Warning 12, NWS Fort Worth, TX
NWS Fort Worth, TX issued this flash flood warning at May 12, 2014, 4:18 PM CDT for Mills County, Texas. It was in force for 117 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 12, 2014, 4:18 PM CDT (21:18 UTC)
- Expired
- May 12, 2014, 6:15 PM CDT
- In force
- 117 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
- Flood severity
- None
County Mills County, TX
The radar
The Dyess AFB radar (KDYX), 136 km from the middle of the area, began a volume at 21:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 12, 4:30 PM CDT | FLASH FLOOD | 3 Sw Goldthwaite, TX | WATER OVER HWY 16 SOUTHWEST OF GOLDTHWAITE & HWY 84 NEAR MULIN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 12 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 9.3 hours before the alert went out and 204 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1938 J/kg
- Mixed-layer CIN
- -160 J/kg
- Mixed-layer LCL
- 721 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 92 m²/s²
- 0-3 km storm-relative helicity
- 278 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
714
WGUS54 KFWD 122118
FFWFWD
TXC333-122315-
/O.NEW.KFWD.FF.W.0012.140512T2118Z-140512T2315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
418 PM CDT MON MAY 12 2014
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* FLASH FLOOD WARNING FOR...
MILLS COUNTY IN NORTH CENTRAL TEXAS
* UNTIL 615 PM CDT
* AT 417 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
THUNDERSTORMS WITH HEAVY RAINFALL 4 MILES SOUTH OF GOLDTHWAITE...
MOVING EAST AT 10 MPH. VERY HEAVY RAINS HAVE ALREADY OCCURRED
ACROSS THE WARNED AREA...AND ADDITIONAL HEAVY RAINFALL WILL RESULT
IN FLASH FLOODING THROUGH 615 PM CDT.
* THE STORM PRODUCING THE HEAVY RAINFALL WILL OTHERWISE REMAIN OVER
MAINLY RURAL AREAS OF THE INDICATED COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE THROUGH WATER OF UNKNOWN DEPTH. TURN AROUND...DONT
DROWN. IT ONLY TAKES TWO FEET OF MOVING WATER TO CARRY AWAY MOST
VEHICLES...INCLUDING PICKUPS AND SPORT UTILITY VEHICLES. TAKE A
DIFFERENT ROUTE TO REACH YOUR DESTINATION OR WAIT UNTIL WATER
RECEDES. CHILDREN SHOULD NEVER PLAY AROUND HIGH WATER...DRAINAGE
DITCHES...STORM DRAINS...OR FLOODED STREAMS.
&&
LAT...LON 3159 9872 3172 9850 3141 9827 3124 9856
3131 9861 3131 9865 3136 9866 3136 9871
3140 9870 3141 9873 3137 9877 3141 9879
3141 9886 3145 9888
$$2 follow-up statements
853
WGUS74 KFWD 122200
FFSFWD
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
500 PM CDT MON MAY 12 2014
TXC333-122315-
/O.CON.KFWD.FF.W.0012.000000T0000Z-140512T2315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MILLS TX-
500 PM CDT MON MAY 12 2014
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 615 PM CDT FOR MILLS
COUNTY...
AT 459 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
THUNDERSTORMS WITH HEAVY RAINFALL 11 MILES SOUTH OF GOLDTHWAITE...
MOVING EAST AT 20 MPH.
VERY HEAVY RAINS...WITH LOCAL AMOUNTS ESTIMATED AT OVER 3 INCHES...
HAVE ALREADY OCCURRED ACROSS PARTS OF THE WARNED AREA. ADDITIONAL
HEAVY RAINFALL MAY RESULT IN FLASH FLOODING THROUGH 615 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HEAVY RAINS OFTEN FLOOD ROADS AND OTHER LOW LYING AREAS RAPIDLY.
FLOOD WATERS MAY RISE RAPIDLY IN CREEKS...STREAMS...AND NORMALLY DRY
WASHES. IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS
WHICH ARE POTENTIALLY DANGEROUS. DO NOT DRIVE YOUR VEHICLE INTO AREAS
WHERE WATER OF AN UNKNOWN DEPTH COVERS THE ROAD. TAKE A DIFFERENT
ROUTE TO REACH YOUR DESTINATION OR WAIT UNTIL FLOOD WATERS RECEDE.
&&
LAT...LON 3159 9872 3172 9850 3141 9827 3124 9856
3131 9861 3131 9865 3136 9866 3136 9871
3140 9870 3141 9873 3137 9877 3141 9879
3141 9886 3145 9888
$$635
WGUS74 KFWD 122315
FFSFWD
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
615 PM CDT MON MAY 12 2014
TXC333-122325-
/O.EXP.KFWD.FF.W.0012.000000T0000Z-140512T2315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MILLS TX-
615 PM CDT MON MAY 12 2014
...THE FLASH FLOOD WARNING FOR MILLS COUNTY EXPIRES AT 615 PM CDT...
THE HEAVY RAINFALL HAS ENDED ACROSS THE WARNED AREA...THEREFORE THE
FLASH FLOOD WARNING WILL BE ALLOWED TO EXPIRE.
TO REPORT PREVIOUS FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY
RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
FORT WORTH.
LAT...LON 3159 9872 3172 9850 3141 9827 3124 9856
3131 9861 3131 9865 3136 9866 3136 9871
3140 9870 3141 9873 3137 9877 3141 9879
3141 9886 3145 9888
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at May 12, 4:01 PM CDT, 17 minutes earlier.
Area forecast discussion, May 12, 4:01 PM CDT, 17 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 401 PM CDT MON MAY 12 2014 .DISCUSSION... COLD FRONT AND ASSOCIATED LINE OF THUNDERSTORMS ARE CURRENTLY MOVING THROUGH NORTH TEXAS THIS AFTERNOON. CONVECTION IS MAINLY NON SEVERE GIVEN A LACK OF DEEP LAYER SHEAR...ALTHOUGH SURFACE BASED INSTABILITY IS MORE THAN SUFFICIENT FOR STRONG UPDRAFTS AND THIS HAS GENERALLY BEEN THE CASE. RADAR OVER THE LAST HOUR HAS SHOWN SOME INDICATIONS OF THE CLUSTER MOVING INTO THE METROPLEX BECOMING A BIT BETTER ORGANIZED WITH A 70KT REAR INFLOW JET NOTED ON HIGHER ELEVATION SCANS. THIS SUGGESTS THAT A MORE ORGANIZED COLD POOL HAS DEVELOPED AND MAY HELP KEEP THE LINE MOVING TO THE EAST. WHILE THIS IS GENERALLY GOOD NEWS...THE ENVIRONMENT REMAINS PRIMED FOR VERY HEAVY RAINFALL. WITH A DEEP WARM MOIST LAYER IN PLACE AND WEAK MID UPPER LEVEL WIND FIELDS...STORMS NOT SURGING TO THE EAST IN ASSOCIATION WITH THE COLD POOL WILL BE SLOW MOVING AND VERY EFFICIENT RAINFALL PRODUCERS. THE CURRENT THINKING THROUGH THE REMAINDER OF THIS EVENING IS THAT THE FRONT/LINE OF THUNDERSTORMS WILL MOVE EAST TO JUST EAST OF THE METROPLEX THIS EVENING AND EXTENDING SOUTHWEST TOWARD AROUND KILLEEN. THIS POSITION BECOMES FAVORABLE TONIGHT FOR VERY HEAVY RAINFALL AS LOW/MID LEVEL WINDS BECOME PARALLEL WITH THE FRONT AND REMAIN GENERALLY WEAK. WITH PERSISTENT LARGE SCALE FORCING FOR ASCENT WITHIN THIS VERY MOIST CONVERGENT AXIS...VERY HEAVY RAINFALL WILL BE POSSIBLE. WILL CONTINUE TO HIGHLIGHT THE THREAT FOR FLASH FLOODING MAINLY SOUTHEAST OF THE DALLAS/FORT WORTH AREA. SOME AREAS COULD PICK UP IN EXCESS OF 4 INCHES OF RAIN THROUGH LATE TONIGHT. HIGHEST POPS WILL BE ORIENTED FROM NEAR PARIS TO JUST SOUTH OF DALLAS THEN BACK TO THE SOUTHWEST THROUGH LATE TONIGHT. THE INITIAL COOLER AIR WILL BE SHALLOW THROUGH LATE TONIGHT AND AMPLE MOISTURE AND INSTABILITY WILL EXIST ATOP THE COOLER AIR. THE INITIAL SHORTWAVE THAT HELPED GENERATE THIS AFTERNOONS SHOWERS AND THUNDERSTORMS IS IN THE PROCESS OF MOVING NORTHEAST INTO THE CENTRAL PLAINS HOWEVER THE MAIN TROUGH AXIS REMAINS OVER THE WESTERN U.S. WITH CONTINUED FORCING FOR ASCENT EXPECTED TO OVERSPREAD THE AREA LATE TONIGHT AND TOMORROW...ELEVATED CONVECTION WILL REMAIN POSSIBLE THROUGH TUESDAY NIGHT. HIGHEST POPS WILL CONTINUE TO BE IN THE SOUTHEAST WHERE THE 850-700MB THETA-E BOUNDARY WILL BE LOCATED. THE MAIN TROUGH AXIS WILL MOVE EAST OF THE AREA ON WEDNESDAY WITH PRECIPITATION CHANCES DIMINISHING FROM WEST TO EAST. DEEP NORTHWEST FLOW ALOFT SHOULD KEEP THINGS DRY AND RELATIVELY COOL THROUGH THE END OF THE WEEK. TEMPERATURES WILL BE COOLEST ON TUESDAY WITH CLOUDS AND SCATTERED ELEVATED SHOWERS AROUND. TEMPERATURES WARM INTO THE LOWER 80S BY FRIDAY. DUNN && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 55 64 52 69 50 / 60 20 40 10 0 WACO, TX 55 63 50 68 45 / 90 50 50 10 0 PARIS, TX 56 64 51 64 45 / 80 40 50 20 0 DENTON, TX 52 65 49 70 44 / 40 20 40 10 0 MCKINNEY, TX 53 65 51 69 45 / 60 30 40 10 0 DALLAS, TX 56 67 53 69 51 / 70 30 40 10 0 TERRELL, TX 56 63 51 70 46 / 80 40 50 20 0 CORSICANA, TX 58 63 52 68 49 / 90 50 50 20 0 TEMPLE, TX 56 63 50 69 46 / 100 50 50 10 0 MINERAL WELLS, TX 51 65 47 71 46 / 40 20 30 10 0 && .FWD WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR TXZ094-095-103>107- 118>123-133>135-145>148-158>162-174-175. && /
Hazardous weather outlook, May 12, 3:41 PM CDT, 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 341 PM CDT MON MAY 12 2014 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-131200- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 341 PM CDT MON MAY 12 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...TONIGHT. WIDESPREAD THUNDERSTORMS WILL CONTINUE ACROSS MUCH OF NORTH AND CENTRAL TEXAS THROUGH TONIGHT. THE STRONGEST STORMS WILL BE CAPABLE OF PRODUCING QUARTER SIZED HAIL AND DAMAGING WINDS. HEAVY RAIN MAY RESULT IN FLASH FLOODING...PARTICULARLY EAST OF A LINE FROM DENTON TO KILLEEN...WHERE A FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH EARLY TUESDAY MORNING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. ISOLATED THUNDERSTORMS WILL ACCOMPANY ADDITIONAL RAINFALL ON TUESDAY AND TUESDAY NIGHT. SEVERE WEATHER IS NOT ANTICIPATED...AND RAINFALL AMOUNTS ARE NOT EXPECTED TO RESULT IN SIGNIFICANT FLOODING CONCERNS. .SPOTTER INFORMATION STATEMENT... LIMITED SPOTTER ACTIVATION MAY BE REQUESTED THIS AFTERNOON. CAVANAUGH
In the hours before
Local storm report, May 12, 4:07 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
407 PM CDT MON MAY 12 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0402 PM HAIL MANSFIELD 32.57N 97.13W
05/12/2014 E2.00 INCH TARRANT TX PUBLICSpecial weather statement, May 12, 4:08 PM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
408 PM CDT MON MAY 12 2014
TXZ121-134-122215-
ELLIS TX-KAUFMAN TX-
408 PM CDT MON MAY 12 2014
...SIGNIFICANT WEATHER ADVISORY FOR...
ELLIS COUNTY
KAUFMAN COUNTY
AT 409 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 4 MILES SOUTH OF
ROWLETT TO 9 MILES SOUTH OF SEAGOVILLE TO 4 MILES NORTHEAST OF
ENNIS...MOVING EAST AT 35 MPH.
CITIES IN THE PATH OF THESE STORMS INCLUDE ALMA...BARDWELL...
COMBINE...COTTONWOOD...CRANDALL...ENNIS...FERRIS...FORNEY...GRAYS
PRAIRIE...ITALY...KAUFMAN...KEMP...MABANK...MAYPEARL...MIDLOTHIAN...
OAK LEAF...OVILLA...PALMER...RED OAK...TERRELL AND WAXAHACHIE.
FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY
RAINFALL...PENNY-SIZED HAIL...AND WIND GUSTS TO 50 MPH CAN BE
EXPECTED FROM THESE STORMS.
HEAVY RAINFALL MAY RESULT IN FLOODING OF LOW LYING AREAS SUCH AS
DITCHES AND UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED
ROADS AS THEY MAY BE WASHED OUT.
LAT...LON 3236 9608 3236 9644 3235 9645 3233 9639
3205 9694 3228 9709 3255 9702 3255 9652
3281 9652 3281 9630 3283 9629 3284 9608
TIME...MOT...LOC 2109Z 273DEG 29KT 3285 9651 3253 9650
3239 9657
82/JLDLocal storm report, May 12, 4:09 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
409 PM CDT MON MAY 12 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0402 PM HAIL GRAND PRAIRIE 32.75N 96.98W
05/12/2014 E1.75 INCH DALLAS TX PUBLIC
GOLFBALL HAIL JOE POOL LAKESpecial weather statement, May 12, 4:12 PM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
412 PM CDT MON MAY 12 2014
TXZ143-144-122145-
HAMILTON TX-BOSQUE TX-
412 PM CDT MON MAY 12 2014
...SIGNIFICANT WEATHER ADVISORY FOR...
BOSQUE COUNTY
NORTHEASTERN HAMILTON COUNTY
AT 412 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 18 MILES NORTHEAST OF HAMILTON...MOVING EAST AT
20 MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE CLIFTON...CRANFILLS GAP...
HICO...IREDELL...MERIDIAN AND MERIDIAN STATE PARK.
FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY
RAINFALL...PENNY-SIZED HAIL...AND WIND GUSTS TO 40 MPH CAN BE
EXPECTED FROM THIS STORM.
HEAVY RAINFALL MAY RESULT IN FLOODING OF LOW LYING AREAS SUCH AS
DITCHES AND UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED
ROADS AS THEY MAY BE WASHED OUT.
LAT...LON 3192 9821 3220 9762 3219 9759 3218 9760
3217 9756 3215 9757 3206 9749 3201 9748
3201 9745 3195 9741 3193 9744 3186 9735
3176 9730 3171 9770 3171 9806
TIME...MOT...LOC 2112Z 261DEG 17KT 3194 9794
82/JLDSpecial weather statement, May 12, 4:14 PM CDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
414 PM CDT MON MAY 12 2014
TXZ156-122215-
LAMPASAS TX-
414 PM CDT MON MAY 12 2014
...SIGNIFICANT WEATHER ADVISORY FOR...
LAMPASAS COUNTY
AT 415 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 19 MILES NORTHEAST OF SAN SABA...MOVING EAST AT
30 MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE LAMPASAS.
FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...
PENNY-SIZED HAIL...AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM
THIS STORM.
HEAVY RAINFALL MAY RESULT IN FLOODING OF LOW LYING AREAS SUCH AS
DITCHES AND UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED
ROADS AS THEY MAY BE WASHED OUT.
LAT...LON 3146 9818 3121 9800 3105 9791 3104 9798
3103 9844 3108 9848 3111 9847 3111 9850
3123 9856
TIME...MOT...LOC 2115Z 290DEG 24KT 3130 9842
82/JLDLocal storm report, May 12, 4:15 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
415 PM CDT MON MAY 12 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0412 PM TSTM WND DMG PLANO 33.02N 96.72W
05/12/2014 COLLIN TX FIRE DEPT/RESCUE
DAMAGE TO FIRE STATION 10 IN PLANO TO ONE OF ITS DOORSThe office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 12, 4:31 AM CDT | Flash Flood Watch | FWD | Anderson, Bell, Collin, Dallas, Delta, Denton and 21 more | 23 hr |
| May 12, 9:30 AM CDT | River Flood Warning | FWD | Hunt | 52 hr |
| May 12, 9:30 AM CDT | River Flood Warning | FWD | Hunt, Rockwall | 46 hr |
| May 12, 12:00 PM CDT | Severe Thunderstorm Warning | FWD | Eastland, Erath | 60 min |
| May 12, 12:05 PM CDT | Severe Thunderstorm Warning | FWD | Limestone | 55 min |
| May 12, 12:24 PM CDT | Special Weather Statement | FWD | Milam | 36 min |
| May 12, 12:37 PM CDT | Special Weather Statement | FWD | Comanche | 23 min |
| May 12, 12:41 PM CDT | Special Weather Statement | FWD | Parker | 34 min |
| May 12, 1:00 PM CDT | Special Weather Statement | FWD | Comanche, Cooke, Erath, Hood, Parker, Wise | 60 min |
| May 12, 1:06 PM CDT | Special Weather Statement | FWD | McLennan | 24 min |
| May 12, 1:18 PM CDT | Severe Thunderstorm Warning | FWD | Parker, Wise | 57 min |
| May 12, 1:57 PM CDT | Special Weather Statement | FWD | Parker | 33 min |
| May 12, 1:59 PM CDT | Areal Flood Advisory | FWD | Erath, Hood, Parker | 2 hr |
| May 12, 2:03 PM CDT | Special Weather Statement | FWD | Erath | 27 min |
| May 12, 2:14 PM CDT | Severe Thunderstorm Warning | FWD | Erath | 46 min |
| May 12, 2:24 PM CDT | Flash Flood Warning | FWD | Erath, Hood, Parker, Somervell | 2 hr |
| May 12, 2:27 PM CDT | Special Weather Statement | FWD | Johnson | 33 min |
| May 12, 2:39 PM CDT | Special Weather Statement | FWD | Cooke | 36 min |
| May 12, 2:40 PM CDT | Special Weather Statement | FWD | Denton | 35 min |
| May 12, 2:43 PM CDT | Special Weather Statement | FWD | Mills | 32 min |
| May 12, 2:46 PM CDT | Special Weather Statement | FWD | Hood | 29 min |
| May 12, 2:53 PM CDT | Severe Thunderstorm Warning | FWD | Comanche, Mills | 52 min |
| May 12, 2:57 PM CDT | Areal Flood Advisory | FWD | Denton, Tarrant | 3 hr |
| May 12, 3:18 PM CDT | Special Weather Statement | FWD | Collin, Dallas, Denton, Ellis, Johnson, Tarrant | 57 min |
| May 12, 3:24 PM CDT | Areal Flood Advisory | FWD | Mills | 96 min |
| May 12, 3:29 PM CDT | Special Weather Statement | FWD | Hamilton | 31 min |
| May 12, 3:47 PM CDT | Areal Flood Advisory | FWD | Collin, Dallas, Rockwall | 88 min |
| May 12, 3:57 PM CDT | Areal Flood Advisory | FWD | Johnson | 93 min |
| May 12, 3:57 PM CDT | Special Weather Statement | FWD | Mills | 63 min |
| May 12, 4:02 PM CDT | Special Weather Statement | FWD | Fannin, Hunt, Rockwall | 58 min |
| May 12, 4:08 PM CDT | Special Weather Statement | FWD | Ellis, Kaufman | 67 min |
| May 12, 4:12 PM CDT | Special Weather Statement | FWD | Bosque | 33 min |
| May 12, 4:14 PM CDT | Special Weather Statement | FWD | Lampasas | 61 min |
| May 12, 4:18 PM CDT | Areal Flood Advisory | FWD | Grayson | 117 min |
| May 12, 4:47 PM CDT | Special Weather Statement | FWD | Hill | 58 min |
| May 12, 4:49 PM CDT | Areal Flood Advisory | FWD | Bosque, Hill, Somervell | 3 hr |
| May 12, 4:57 PM CDT | Special Weather Statement | FWD | Coryell | 33 min |
| May 12, 5:27 PM CDT | Flash Flood Warning | FWD | Ellis, Hill | 3 hr |
| May 12, 5:31 PM CDT | Special Weather Statement | FWD | Bosque | 29 min |
| May 12, 5:32 PM CDT | Areal Flood Advisory | FWD | Kaufman | 3 hr |
| May 12, 6:09 PM CDT | Areal Flood Advisory | FWD | McLennan | 2 hr |
| May 12, 6:36 PM CDT | Areal Flood Advisory | FWD | Navarro | 114 min |
| May 12, 6:39 PM CDT | Areal Flood Advisory | FWD | Van Zandt | 2 hr |
| May 12, 6:51 PM CDT | Flash Flood Warning | FWD | McLennan | 114 min |
Nearby
Flash Flood Warnings in Texas, 2014Every flash flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.